# SDR R61A201912181404

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 32,542 hours, 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010065002
- Condition: Corroded
- Location: Frame 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON 3EA LWR ANGLES ON PANEL 1441FR REMOVED AND REPLACED 3EA ANGLES AT PANEL 1441FR REF. SRM 51-40-08, 51-40-02 RESTORED SURFACE PROTECTION REF. SRM 51-23-05
